advertisement
Question
Posted by: dw | 2012/07/11

PMS so bad

Doc, I stopped the pill last year August and recently suffering from hectic PMS. Why now after such a long time? I have such drastic mood swings a week before my period. What can I do to control them more? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is difficult to control mood swings if you don't want to use the Pill. If you get depressed, Prozac can help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2012/07/18

It is difficult to control mood swings if you don't want to use the Pill. If you get depressed, Prozac can help.

Best wishes

Reply to gynaedoc
Posted by: Sara | 2012/07/16

Dis wat gebeur meisie.

Onthou: Dit word PMS genoem, want malkoei siekte is klaar gevat.

Reply to Sara

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement